# SDR SWAA2022021032387

- Difficulty date: February 14, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 36,560 hours, 21,648 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: Delaminated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: PANEL 193 B HAS DELAMINATED IN LEADING EDGE CORNERS / R/R'D PANEL 193B PER SRM 51-40-02
